MAUDE Adverse Event Report: CARDINAL HEALTH MEDI VAC; STERILE SUCTION TUBING

CARDINAL HEALTH MEDI VAC; STERILE SUCTION TUBING
Model Number N510
Health Effect - Clinical Code No Information (3190)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
Sterile suction tubing was opened and found to be contaminated.A search of that lot number (j17070434s) found 3 other tubing that also appeared to be contaminated.No contaminated tubing made it to a sterile field (other lots pulled for contamination j16081634s and j16092334s).

Brand Name
MEDI VAC
Common Device Name
STERILE SUCTION TUBING
Manufacturer (Section D)
CARDINAL HEALTH
waukegan IL 60085
MDR Report Key7147653
Report NumberMW5074244
Device Sequence Number904878
Product Code JOL
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2017
5 Devices were Involved in the Event: 1   2   3   4   5  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN510
Device Lot NumberJ16092334S
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1